MAUDE Adverse Event Report: RESPIRONICS, INC. PERFORMATRAK MASK

RESPIRONICS, INC. PERFORMATRAK MASK
Model Number CN1012574
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received an adverse event report ((b)(4)) from nmpa adverse event monitoring system alleging that a nurse found that the mask elbow was damaged when the patient was using a non-invasive ventilator, which may have an impact on the patient.The event caused delayed treatment to the patient.There was no harm or injury reported.There was no medical intervention specified.The mask was replaced with a new mask, treatment was restarted.

Brand Name
PERFORMATRAK MASK
Common Device Name
NA
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18250521
Report Number2518422-2023-33030
Device Sequence Number17787722
Product Code CBK
UDI-Device Identifier00606959009431
UDI-Public00606959009431
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN1012574
Device Catalogue NumberCN1012574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown